Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    31
  • comments
    19
  • views
    8406

Week 28 20Mg

Hexagon

419 views

Since decreasing my dose, my side effects seemed to blow up all over again, my back kills, excema literally appeared overnight and my lips got so so sore

Got a couple closed comedones on my forehead which I extracted and have now gone, but my skin is still so sensitive and fragile

I'm so terrified of coming off accutane I just have this mortifying, deep down feeling that it will come back straight away, from tomorrow I will be taking 10mg a day for another week and then that's it..

After accutane I'm going to further work on my diet, and liver, maybe try DIM or vitex again along with Paula's choice aha and bha products, which are great btw

I'm not going to bother with trying differin or retin a as the negative reviews greatly outweigh the very few success stories I've seen for it and from what people say it does to their skin I know for a fact my skin couldn't handle it

Not not not I repeat not taking any kind of artificial hormones or anything like spiro

If it gets too bad again ill give accutane another go next year



1 Comment


Recommended Comments

I understand your plight. Perhaps you will have success with simple benzoyl peroxide. anyways, sorry the accutane is not working out like you expected. Good luck! There has to be something out there that will work for you. You just have to find it. Keep us updated. :(

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×